Using Preparation H for a mild fissure - causing pale stool?

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




Using Preparation H for a mild fissure - causing pale stool?

Postby omhk » 14 May 2017, 22:03

Hi all, I have been using preparation H cream for a very mild anal fissure and it's been working well. This morning, I applied the cream, and about 6 hours later had to use the bathroom. When I looked in the toilet, I noticed the front 1/4 of my stool (the part that came out first) was very pale in color, and the remaining 3/4 was a normal brown. There's no gradual transition between the two colors, it just starts off pale then suddenly becomes brown.

I've never seen nor had stool that pale before, so my initial thought was that it was just the prep H cream rubbing off onto my stool. I'm a young guy (25 y/o) and in otherwise good health. Just wondering if anyone has had this experience with any sort of topical creams applied to a fissure. I've read that hemorroidal suppositories can cause stools to look pale if they coat the stool, but I wasn't using a suppository and I didn't use all that much cream.
omhk
Newbie
 
Posts: 1
Topics: 1
Joined: 14 May 2017, 21:53
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Using Preparation H for a mild fissure - causing pale st

Postby ripsy13 » 15 May 2017, 10:12

Its due to Cream you used, its normal not to worry
ripsy13
Fibre Addict
 
Posts: 11
Topics: 6
Joined: 07 Apr 2017, 15:11
Has thanked: 2 times
Been thanked: 0 time
Gender: None specified


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 3 guests